# SDR QXEA2023062700095

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 10,293 hours, 6,658 cycles
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: 389075012
- Part serial: 1945C
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLDING SHORT FOR TAKEOFF, AIRCRAFTS PARKING HANDLE RELEASED WITH EMERGENCT PARKBRAKE INDICATOR SHOWING DARK, BUT BRAKES REMAINED SET. RESET PARKING BRAKE HANDLE MULTIPLE TIMES, BRAKES REMAINED SET. REMOVED FROM SERVICE. DEPRESSURIZED HYD PRESSURE SYSTEMS 1 AND 2 I/A/W AMM 29-10-00-860-804-A. EMERGENCY BRAKES RELEASED. REMOVED AND REPLACED EMERGENCY PARK BRAKE VALVE. REMOVED I/A/W AMM TASK 32-44-01-000-801-A. INSTALLED I/A/W TASK 32-44-01-400-801-A. OPS TEST GOOD, NO LEAKS NOTED. RETURNED TO SERVICE.
